# SDR SWAA090066

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 34,673 hours, 20,084 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114A50403
- Part serial: 000385
- Condition: Broken
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT WING NR 4 SLAT UPPER T/E WEDGE INBD CORNER BROKEN.  REMOVED AND REPLACED SLAT PER MM.
